논문KCI 등재
ON ALMOST C(α)-MANIFOLDS SATISFYING CERTAIN CONDITIONS ON QUASI-CONFORMAL CURVATURE TENSOR
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In the present paper, we have studied the curvature ten-sors of almost C(α)-manifolds satisfying the conditions C(ξ,X) Z = 0, C(ξ,X)P = 0, C(ξ,X)S = 0, Z(ξ,X)C = 0 and C(ξ,X) C = 0. Ac- cording these cases, we classified almost C(α)-manifolds.
Abstract
In the present paper, we have studied the curvature ten-sors of almost C(α)-manifolds satisfying the conditions C(ξ,X) Z = 0, C(ξ,X)P = 0, C(ξ,X)S = 0, Z(ξ,X)C = 0 and C(ξ,X) C = 0. Ac- cording these cases, we classified almost C(α)-manifolds.
참고문헌 (20)
- Aliakbar Hosseinzadeh, "ON CONFORMAL AND QUASI-CONFORMAL CURVATURE TENSORS OF AN N(k)-QUASI EINSTEIN MANIFOLD", 대한수학회논문집, 27(2), pp.317~326 (2012), 대한수학회
- A. Taleshian, "On LP-Sasakian manifolds satisfying certain conditions on the concircular curvature tensor", Di®erantial Geomerty-Dynamical Systems, 12, pp.228~232 (2010)
- A. Yildiz, "On Kenmotsu manifolds satisfying certain curvature conditions", SUT Journal of Mathematics, 45(2), pp.89101~ (2009)
- A. Yildiz, "On the Weyl Projective curvature tensor of an N(k)-contact metric manifold", Mathematica Pannonica, 21, pp.1~14 (2010)
- C. ÄOzgÄur, "On P-Sasakian manifolds satisfying certain conditions on the concircular curvature ensor", Turkish Journal of Math, 31, pp.171~179 (2007)
- C. ÄOzgÄur, "On the quasi-conformal curvature tensor of a Kenmotsu man-ifold", Mathematica Pannonica, 17(2), pp.221~228 (2006)
- D. E. Blair, "Contact manifolds in Riemannian geometry" (1976), Springer-Verlag
- D.E. Blair, "On the concircular curvature tensor of a contact metric manifold", 대한수학회지, 42(5), pp.883~892 (2005), 대한수학회
- D. Janssens, "Almost contact structure and curvature tensors", Kodai Math. J, 4, pp.1~27 (1981)
- J.A. Obina, "New classes of almost contact metric structures", Publ. Math, 32, pp.187~193 (1985)
- K. Arslan, "On contact manifolds satisfying certain cur-vature conditions", an. Univ. Bucuresti Math, 49(2), pp.17~26 (2000)
- K. Kenmotsu, "A class of almost contact metric Riemannian manifolds", Tohoku Math. J, 24, pp.93~103 (1972)
- K. Yano, "Structures on manifolds, Series in Pure Math., Vol. 3" (1984), Word Sci
- K. Yano, "Riemannian manifolds admitting a conformal transformation group", J. Di®. Geom, 2, pp.161~184 (1968)
- M. Atceken, "On generalized Sasakian space forms satisfying certain conditions on the concircular curvature tensor", Bulletin of Mathematical Analysis and Applications, 6(1), pp.1~8 (2014)
- M. Atceken, "On almost C(®)-manifold satisfying certain con-ditions on the concircular curvature tensor", Pure and Applied Math. J., 4(1-2), pp.31~34 (2015), Applications of Geometry
- M.M. Tripathi, "On the concircular curvature tensor of a (κ,μ)-manifold", Balkan J. Geom. Appl, 9(1), pp.104~114 (2004)
- Uday Chand De, "Sasakian manifolds with quasi-conformal curvature tensor", 대한수학회보, 45(2), pp.313~319 (2008), 대한수학회
- ÄU. Yildirim, "On curvature tensor of an almost C(®)-manifold", Inter-national Journal of Physical and Mathematical Sciences, 5(1), pp.53~61 (2015)
- Z.I. Szabo, "Structure theorems on Riemannian spaces satisfying R(X; Y )R = 0, the local version", Di®. Geom, 17, pp.531~582 (1982)
관련 논문AI추천
Almost C(α)-manifolds satisfying certain curvature conditionsMehmet Atçeken, Ümit YILDIRIM장전수학회 · Advanced Studies in Contemporary Mathematics2016 · 제26권 제3호ON CONFORMAL AND QUASI-CONFORMAL CURVATURE TENSORS OF AN N(k)-QUASI EINSTEIN MANIFOLDAbolfazl Taleshian, Aliakbar Hosseinzadeh대한수학회 · 대한수학회논문집2012 · 제27권 제2호A Class of Lorentzian α−Sasakian ManifoldsAhmet Yildiz, Cengizhan Murathan, Mine Turan경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2009 · 제49권 제4호QUASI-CONFORMAL CURVATURE TENSOR ON N (k)-QUASI EINSTEIN MANIFOLDSAvijit Sarkar, Dipankar Hazra강원경기수학회 · 한국수학논문집2021 · 제29권 제4호Sasakian manifolds with quasi-conformal curvature tensor전재복, Abul Kalam Gazi, Uday Chand De대한수학회 · 대한수학회보2008 · 제45권 제2호On the conharmonic curvature tensor of a locally conformal almost cosymplectic manifoldFarah H. Al-Hussaini, Habeeb M. Abood대한수학회 · 대한수학회논문집2020 · 제35권 제1호
이 간행물의 다른 논문 (18건)
SYMMETRIC IDENTITIES OF DEGENERATE q-BERNOULLI POLYNOMIALS UNDER SYMMETRY GROUP S3권혁인, Dmitry V. Dolgy, 김태균, 서종진pp. 1-9A disproval of a conjecture concerning the Rademacher pseudocharacter on SL(2, Z)A. I. Shternpp. 11-16NEW APPROACH TO THE SIGN PATTERNS THAT REQUIRE POWER NONNEGATIVITY, OR REQUIRE EVENTUAL NONNEGATIVITY박진우pp. 17-27Analysis of TPMACA with two trees based on 90/150 TPSACA최언숙, 공길탁, 조성진pp. 29-38SOME IDENTITIES INVOLVING FROBENIUS-EULER POLYNOMIALS AND NUMBERS김태균, 서종진pp. 39-46
